# SDR DHL2003805579

- Difficulty date: August 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING INBD EXTENDED L/E OUTER PLATING CORRODED, AROUND STA XW 485.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED AREA.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) AND A FILLER (7075-T6 AL0.050).  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERNAL SURFACE AND THE FILLER.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE REPAIR DOUBLER AND A FILLER ON RIGHT OUTER WING INBD EXTENDED L/E OUTER PLATING (AROUND STA.XW.485.000) USING NEW FASTENERS.  SEE N/R 0119 FOR RIGHT INBD L/E REMOVAL AND REINSTALLATION.
